RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2006, Volume 13, Number 4, Pages 26–32 (Mi da9)  

This article is cited in 4 scientific papers (total in 4 papers)

On the weak isometries of the Boolean cube

V. Yu. Krasin

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: The $p$-weak isometries of the Boolean cube are considered, i.e., the mappings of the cube onto itself which preserve a fixed distance $p$. Some necessary and sufficient conditions are obtained for coincidence of the group of $p$-weak isometries with the group of standard isometries (automorphisms of the cube).

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2007, 1:4, 463–467

Bibliographic databases:


Citation: V. Yu. Krasin, “On the weak isometries of the Boolean cube”, Diskretn. Anal. Issled. Oper., Ser. 1, 13:4 (2006), 26–32; J. Appl. Industr. Math., 1:4 (2007), 463–467

Citation in format AMSBIB
\Bibitem{Kra06}
\by V.~Yu.~Krasin
\paper On the weak isometries of the Boolean cube
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2006
\vol 13
\issue 4
\pages 26--32
\mathnet{http://mi.mathnet.ru/da9}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2289376}
\zmath{https://zbmath.org/?q=an:1249.05096}
\transl
\jour J. Appl. Industr. Math.
\yr 2007
\vol 1
\issue 4
\pages 463--467
\crossref{https://doi.org/10.1134/S1990478907040096}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-37249007231}


Linking options:
  • http://mi.mathnet.ru/eng/da9
  • http://mi.mathnet.ru/eng/da/v13/s1/i4/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Gorkunov, S. V. Avgustinovich, “On reconstruction of binary codes by dimensions of their subcodes”, J. Appl. Industr. Math., 5:3 (2011), 348–351  mathnet  crossref  mathscinet  zmath
    2. S. V. Avgustinovich, E. V. Gorkunov, “On reconstruction of a binary code from dimensions of its subcodes”, J. Appl. Industr. Math., 7:2 (2013), 127–130  mathnet  crossref  mathscinet
    3. I. M. Khuziev, “About searching for antipodal vertexes in symmetric Cayley graphs”, J. Appl. Industr. Math., 9:2 (2015), 206–214  mathnet  crossref  crossref  mathscinet  elib
    4. De Winter S., Korb M., “Weak Isometries of the Boolean Cube”, Discrete Math., 339:2 (2016), 877–885  crossref  mathscinet  zmath  isi  scopus
  • Дискретный анализ и исследование операций
    Number of views:
    This page:369
    Full text:84
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020